Answered by: Dr Sri Viknarajan
I’ve an experience with versicolor pityriasis over my back and slight on stomach, I did Google about it and there’s few treatment either by using shampoo, cream or take oral anti-fungal medicines, for your best suggestion which should I start with for the first treatment of versicolor pityriasis?
Hi thank you for your question.
Versicolor pityriasis is a common yeast infection of the skin, in which flaky discoloured patches appear on the chest and back.
See your doctor if:
The fungus that causes tinea versicolor can be found on healthy skin. It only starts causing problems when the fungus overgrows. A number of factors may trigger this growth, including:
You need to contact any nearby doctor to ensure which treatment is best for you. We need more information to make a conclusion as the information that were given to us are limited.
The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
Please click on this link (DoctorOnCall) to talk to us privately online and discuss further about your inquiries. Thank you.